Skip to Main content Skip to Navigation
Journal articles

The Maxmin of Recursive Games with Incomplete Information on one Side

Abstract : We prove the existence of the maxmin of zero-sum recursive games with one sided information.
Complete list of metadatas

https://hal-hec.archives-ouvertes.fr/hal-00481429
Contributor : Antoine Haldemann <>
Submitted on : Thursday, May 6, 2010 - 4:10:42 PM
Last modification on : Tuesday, May 5, 2020 - 1:03:20 PM

Identifiers

Citation

Nicolas Vieille, Dinah Rosenberg. The Maxmin of Recursive Games with Incomplete Information on one Side. Mathematics of Operations Research, INFORMS, 2000, Vol.25,n°1, pp.23-35. ⟨10.1287/moor.25.1.23.15206⟩. ⟨hal-00481429⟩

Share

Metrics

Record views

481